Taro Products - Quick products selector

Rokacet

למה מיועדת התרופה: לשיכוך כאבים, להקלה בשיעול ולהורדת חום המלווה בכאבים

רוקסט
Rokacet

Active Ingredients: Paracetamol, Caffeine, Codeine phosphate

Strength: Paracetamol 500mg, Caffeine 30mg, Codeine phosphate 10mg

Dosage Form: Caplets

Package Sizes Available:
20

Therapeutic Activity: For the relief of pain and coughs and for
the reduction of fever accompanied by pain


 




Patient Information (pdf)
תנאי שימוש   |   Terms of Use   |   קישורים   |   Safe Harbor Statement